Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

aza9's Blog

  • entry
    1
  • comments
    0
  • views
    414

Dianette

aza9

303 views

Hi there,

Im new to this and have researched my problem everywhere but can't find anywhere someone with the same problem, even the doctors aren't really sure whats going on.

I have been on Dianette for my hormonal acne now for about 2 years from the age of 14 and at first it worked wonders as i had severe acne, you could barely see skin without spots on, i still had spots but nothing compared to what i did have. Ever since my skin has been relatively clear but with the occasional spots. However in the past 5 months on around the 9th day of taking dinette, my skin has broken out in groups all around my face, causing me to not want to go out or do anything. I have found my skin to automatically clear up on the first day of the 7 day pill free week, thats when my skin is the best.

I am completely fed up of spots and just want them gone.

I've literally tried everything: sudocrem, tea tree oil, green tea, lemon water, no dairy, vitamins and minerals, creams and tablets from the doctors but nothing is working.

I'm scared to come off dinette because I've heard horror stories but unsure what to do.

please help!!!



0 Comments


Recommended Comments

There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×